| Catalog Number |
122140056 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had a total hip earlier in the day.They then fell in post op and dislocated the same hip.Doi: unknown.Dor: (b)(6) 2024; affected side: right hip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received: a.Were there any adverse consequence/s that affected the patient because of the reported event? - no.B.Did the event occur during the surgery? if yes, was there a surgical delay? what is the duration of the delay? no, post-surgery.C.Please confirm how many times the patient was dislocated.- just once.D.Was there previous revision/s due to multiple dislocations? if yes, was this reported? please provide the reference number.If not, please provide further details.- no, the patient dislocated once after falling and could not be relocated via closed reduction.E.Please confirm if the previous dislocations involved depuy products.If yes, please provide the details.- no previous dislocations.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.